# SDR SWAA2024041160921

- Difficulty date: March 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 260 S9-10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME LOCATED BS 259.5 BETWEEN S-10L TO S-9L AT PASSENGER CABIN.    PERFORMED PERMANENT REPAIR ON FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW LBL 20 AND LBL 50 IAW EA# 24-153-00698-WIP1 AND EA# 24-153-00698.
